# SDR 06FDEA0467

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Part number: 65192968
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5710-96564, RIGHT MAIN LANDING GEAR TRUNNION SUPPORT FITTING, -TEE ANGLE- HOLE LOCATION -E- REPAIR- AD 2004-18-08.  COMPLIED WITH FED-EX EA 7-5710-96564, REFERENCE CUSTOMER CARD 7-5710-7-2314 PT 4.
